Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 40 of 45 found articles
 
 
  The Application of a Discrete Function Theory to the Solution of the Navier-Stokes Equations
 
 
Title: The Application of a Discrete Function Theory to the Solution of the Navier-Stokes Equations
Author: Faustino, Nelson
Appeared in: Advances in applied clifford algebras
Paging: Volume 18 (2008) nr. 3-4 pages 599-610
Year: 2008
Contents:
Publisher: SP Birkhäuser Verlag Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 40 of 45 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands